About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 429737, 16 pages
http://dx.doi.org/10.1155/2012/429737
Research Article

Matroidal Structure of Rough Sets Based on Serial and Transitive Relations

Laboratory of Granular Computing, Zhangzhou Normal University, Zhangzhou 363000, China

Received 2 August 2012; Accepted 5 November 2012

Academic Editor: Hector Pomares

Copyright © 2012 Yanfang Liu and William Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfang Liu and William Zhu, “Matroidal Structure of Rough Sets Based on Serial and Transitive Relations,” Journal of Applied Mathematics, vol. 2012, Article ID 429737, 16 pages, 2012. doi:10.1155/2012/429737